Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online
Ask a Urologist   »  

Noticed blood while urinating and kidney hurts. How to treat hematuria?

User rating for this question
Very Good
Answered by

Practicing since : 1991
Answered : 1415 Questions
i urinated blood today and my right kidney hurts every time i go to the clinic to do a urine test they tell me that theres nothing wrong with me what can i do
how can i treat hematuria and how long dose it last
Posted Sun, 28 Oct 2012 in Urinary and Bladder Problems
Answered by Dr. G.Srinivasan 20 hours later
Thanks for your query to XXXXXXX
The most common causes of blood in the urine are infection, stone or tumour in the urinary tract.
You need to undergo urine analysis; urine culture and ultrasound scan of the abdomen.
Based on the results, we can proceed.
Blood in the urine is not a disease itself - but a symptom of a disease - which needs to be identified.
Blood thinners can also cause blood in urine but the above causes need to be ruled out.
It is hard to predict the duration and it usually stops to recur again till the underlying problem is completely treated.
Kindly XXXXXXX a urologist who will do the needful.
There is nothing to panic and it is treatable.
Hope this helps, Kindly get back for doubts if any.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor